# SDR AALA202202103753

- Difficulty date: February 3, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,163 hours, 14,796 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 111A1202
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STIFFENER OF CTR WING BOX AT STA 663, BETWEEN WL 70 AND WL 72, AND BETWEEN RBL 30 AND RBL 55, MEASURING L=0.625 IN, D=0.063 IN. ACCOMPLISHED PERMANENT REINFORCING SPLICE REPAIR IAW SRM 57-10-10-2R-5.
